# SDR UPS04143619

- Difficulty date: December 29, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CAPTAIN REPORTED A LOUD THUNK 5 TIMES IN FLIGHT.  THE NOISE BECAME LOUDER AND EFFECTED THE AIRPLANE AND FLIGHT CONTROLS.  AT THIS TIME AN INFLIGHT EMERGENCY WAS DECLARED.  PERFORMED BOW TS 1883 REV 0098 WITH NO FAULTS NOTED.
